# SDR SIMA20140916008

- Difficulty date: September 16, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 27,688 hours, 23,695 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT CAPTAINS SIDE INOPERATIVE.  R & R CAPTAIN`S SIDE FLASHLIGHT IAW EMB 145 AMM 33-50-16.  OPERATIONS CHECKED GOOD.
